# SDR FDEA201211123955

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 734 LBL 64 CREASE BEAM ANGLE HAS CORROSION.  NEW ANGLE INSTALLED IAW DWG 143N8322, SHT 1, REV K. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
